American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 94 found      Go to page: 1 2 3 4

[31] J. P. May and J. Sigurdsson. Parametrized homology and cohomology theories. Math. Surveys Monogr. 132 (2006) 337-356.
Book volume table of contents   
View Article: PDF

[32] J. P. May and J. Sigurdsson. Fiberwise Costenoble-Waner duality. Math. Surveys Monogr. 132 (2006) 311-336.
Book volume table of contents   
View Article: PDF

[33] J. P. May and J. Sigurdsson. Topologically bicomplete model categories. Math. Surveys Monogr. 132 (2006) 61-75.
Book volume table of contents   
View Article: PDF

[34] J. P. May and J. Sigurdsson. The $qf$-model structure on $\mathscr {K}_B$. Math. Surveys Monogr. 132 (2006) 97-108.
Book volume table of contents   
View Article: PDF

[35] J. P. May and J. Sigurdsson. Ex-fibrations and ex-quasifibrations. Math. Surveys Monogr. 132 (2006) 127-136.
Book volume table of contents   
View Article: PDF

[36] Tyler Lawson. Realizability of the Adams-Novikov spectral sequence for formal $A$-modules. Proc. Amer. Math. Soc. 135 (2007) 883-890. MR 2262886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Bo Chen and Zhi Lü. Corrections to ``Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, II''. Trans. Amer. Math. Soc. 358 (2006) 5635-5638. MR 2238930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Charles Rezk. The units of a ring spectrum and a logarithmic cohomology operation. J. Amer. Math. Soc. 19 (2006) 969-1014. MR 2219307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Zhi Lü. $({\mathbb Z}_2)^k$-actions with $w(F)=1$. Proc. Amer. Math. Soc. 133 (2005) 3721-3733. MR 2163612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Rustam Sadykov. Bordism groups of special generic mappings. Proc. Amer. Math. Soc. 133 (2005) 931-936. MR 2113946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Zhi Lü. Involutions fixing ${\mathbb{RP}}^{\text{odd}} \sqcup P(h,i)$, II. Trans. Amer. Math. Soc. 356 (2004) 1291-1314. MR 2034310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] M. Bakuradze, M. Jibladze and V. V. Vershinin. Characteristic classes and transfer relations in cobordism. Proc. Amer. Math. Soc. 131 (2003) 1935-1942. MR 1955284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Zhi Lü. Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, I. Trans. Amer. Math. Soc. 354 (2002) 4539-4570. MR 1926888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Christian Nassau. On the structure of $P(n)_\ast P((n))$ for $p=2$. Trans. Amer. Math. Soc. 354 (2002) 1749-1757. MR 1881014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Norihiko Minami. From $K(n+1)_*(X)$ to $K(n)_*(X)$. Proc. Amer. Math. Soc. 130 (2002) 1557-1562. MR 1879983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shashidhar Upadhyay. A bounding question for almost flat manifolds. Trans. Amer. Math. Soc. 353 (2001) 963-972. MR 1804410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Gerd Laures. On cobordism of manifolds with corners. Trans. Amer. Math. Soc. 352 (2000) 5667-5688. MR 1781277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Michael J. Hopkins, Nicholas J. Kuhn and Douglas C. Ravenel. Generalized group characters and complex oriented cohomology theories. J. Amer. Math. Soc. 13 (2000) 553-594. MR 1758754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Norihiko Minami. The iterated transfer analogue of the new doomsday conjecture . Trans. Amer. Math. Soc. 351 (1999) 2325-2351. MR 1443884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Mark Hovey and Neil P. Strickland. Morava $K$-theories and localisation. Memoirs of the AMS 139 (1999) MR 1601906.
Book volume table of contents   

[52] N. Yagita. Small subalgebras of Steenrod and Morava stabilizer algebras. Trans. Amer. Math. Soc. 350 (1998) 3021-3041. MR 1475699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ethan S. Devinatz. A counterexample to a $BP$-analogue of the chromatic splitting conjecture. Proc. Amer. Math. Soc. 126 (1998) 907-911. MR 1422861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Vassily Gorbounov, Stephen F. Siegel and Peter Symonds. The cohomology of the Morava stabilizer group ${\mathbb S}_2$ at the prime 3 . Proc. Amer. Math. Soc. 126 (1998) 933-941. MR 1422870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Malkhaz Bakuradze. The transfer and symplectic cobordism. Trans. Amer. Math. Soc. 349 (1997) 4385-4399. MR 1407478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Burt Totaro. Torsion algebraic cycles and complex cobordism. J. Amer. Math. Soc. 10 (1997) 467-493. MR 1423033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Hirotaka Tamanoi. The image of the $BP$ Thom map for Eilenberg-MacLane spaces. Trans. Amer. Math. Soc. 349 (1997) 1209-1237. MR 1401530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Mark A. Hovey and Douglas C. Ravenel. The $7$-connected cobordism ring at $p=3$ . Trans. Amer. Math. Soc. 347 (1995) 3473-3502. MR 1297530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] J. Barr von Oehsen. Elliptic genera of level $N$ and Jacobi polynomials . Proc. Amer. Math. Soc. 122 (1994) 303-312. MR 1246539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] M. J. Hopkins and B. H. Gross. The rigid analytic period mapping, Lubin-Tate space, and stable homotopy theory . Bull. Amer. Math. Soc. 30 (1994) 76-86. MR 1217353.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 94 found      Go to page: 1 2 3 4